# SDR SWAA2020072202269

- Difficulty date: July 20, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 63,650 hours, 37,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FWD, R1 DOOR GIRT BAR WAS LOOSE.   SECURED THE GIRT BAR IAW MT-725-61-06, CHECKED GOOD.
